# SDR CA970311079

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647510033
- Condition: Sticking
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(CAN) FLOAT STICKING, NO INDICATION OF LOW FUEL WARNING AT APPROPRIATE LEVEL.
